MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL -M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, MEDIUM, COCRMO/TINBN

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL -M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, MEDIUM, COCRMO/TINBN
Model Number 15-3817/12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This device was implanted (b)(6) 2021.Patient is a 79 year old man with nickel allergy and history or worsening pain in his left knee.Patient is scheduled for revision due to apparent infection.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
This device was implanted (b)(6) 2021.Patient is a 79-year-old man with nickel allergy and history or worsening pain in his left knee.Patient is scheduled for revision due to apparent infection.

Brand Name
ENDO-MODEL -M
Common Device Name
ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, MEDIUM, COCRMO/TINBN
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19815726
Report Number3004371426-2024-00053
Device Sequence Number12935426
Product Code KRO
UDI-Device Identifier04026575164059
UDI-Public04026575164059
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2025
Device Model Number15-3817/12
Device Catalogue Number15-3817/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight86 KG